# SDR 08FDEA02420

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A579600050100
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W INBD FLAP LOWER SURFACE HAS NUMEROUS DENTS BETWEEN INBD END AND OUTBD END.  REMOVED THE TOP COAT AT THE DENT AREAS IAW AMM 51-75-2-7.    REPAIRED THE OUT OF LIMITS AREA IAW SRM 57-50-00.  TOP COATED REPAIR & FILLED AREAS IAW SRM 51-23-10.
